# SDR FDEA202103050576

- Difficulty date: March 5, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N173FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63104
- Aircraft time: 3,406 hours, 1,661 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 654T05131194
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 PYLON AFT FAIRING ,MIDSPAR FITTING CRACKED AT UPPER INBD CORNER,APROX NAC STA  STA 330 REMOVED CRACKED PYLON MID SPAR FITTING @ NAC STA 330,LOCATED,DRILLED AND   INSTALLED NEW PYLON MID SPAR FITTING(P/N 654T0513-1194) IAW B767 SRM 51-40-05,51-40-02 &  & BAC DWG 313T2303 REV-.
